Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A representation theorem for large and small analytic solutions of algebraic differential equations in sectors


Author: Steven Bank
Journal: Trans. Amer. Math. Soc. 159 (1971), 293-305
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9947-1971-0283272-2
MathSciNet review: 0283272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we treat first-order algebraic differential equations whose coefficients belong to a certain type of function field. In the particular case where the coefficients are rational functions, our main result states that for any given sector $S$ in the plane, there exists a positive real number $N$, depending only on the equation and the angle opening of $S$, such that any solution $y(z)$, which is meromorphic in $S$ and satisfies the condition ${z^{ - N}}y \to \infty$ as $z \to \infty$ in $S$, must be of the form $\exp \int {c{z^m}(1 + o(1))}$ in subsectors, where $c$ and $m$ are constants. (From this, we easily obtain a similar representation for analytic solutions in $S$, which are not identically zero, and for which ${z^K}y \to 0$ as $z \to \infty$ in $S$, where the positive real number $K$ again depends only on the equation and the angle opening of $S$fs


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

Keywords: Algebraic differential equations, analytic solutions, representation of solutions
Article copyright: © Copyright 1971 American Mathematical Society